MAUDE Adverse Event Report: STRYKER GMBH ENDOTRAC EPF-D; ACCESSORIES, ARTHROSCOPIC

STRYKER GMBH ENDOTRAC EPF-D; ACCESSORIES, ARTHROSCOPIC
Model Number 3100-D
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device discarded.
 
Event or Problem Description
It was reported: we were using epf xpress.The doctor put a cotton swab through the cannula (while in the patient) in order to clear soft tissue.When the cotton swab came out there was a perfect black circle on it.This happened 4 more times.
 
Additional Manufacturer Narrative
The reported event that an endotrac epf-d was alleged of " dirt/residue" could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
ENDOTRAC EPF-D
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key10116426
Report Number0008031020-2020-01534
Device Sequence Number1762107
Product Code NBH
UDI-Device Identifier07613327356168
UDI-Public07613327356168
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3100-D
Device Catalogue Number3100-D
Device Lot Number01469
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR